Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Heavy feeling in vagina, abnormal antinuclear antibody and anaemic. Pain in lower abdomen and had right knee replacement. Treatment?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
I occasionally am hot and sweaty and still my body temperature is in the 96 to 97 range? I still have this very uncomfortable warm, and heavy feeling in my vagina? As stated before have had many treatments of antibiotics. Plus my digestive system is causing much discomfort. My Monarc Sling has been torn for years ago (inserted 1/2006), but the discussion for some time has been whether to remove it and insert the new model? (I have an unlimited specialist subscription HCM0000.) Feel I have so many issues, and hope one day soon to be back to normal. Does this Doctor re-read my last questions? or should I explain everything all over? I have abnormal XXXXXXX have been anemic from time to time, and I am ON Iron and those levels are fine. I have had this constant and chronic pain in my Lower left abdomen for many years, (which no one can explain) I also just received a total right knee replacement which was very successful, and am doing great there. I am and want to be a very active 81 year old, and if any one walked in my shoes, they would realize that I do dress very nicely all the time, and do not look like I have any pain at all.
Posted Thu, 26 Sep 2013 in Women's Health
Answered by Dr. S Patra 3 hours later
Brief Answer:
Post menopausal symptoms. Needs natural estrogen.

Detailed Answer:

Thanks for writing to us. I have gone through your history in details. Followings are my comments regarding your query:

1) Above said clinical features are suggestive of menopausal symptoms. That's why you feel hot & sweaty along with heaviness of vagina in spite of low body temperature. These are quite common in your age.

Natural estrogen therapy is best choice for your case to get relief from above condition. Here, you can take phytoestrogen like isoflavone etc (plant based estrogen). In addition, dietary supplements with soy, beans, peas, lentils, whole grains, rye, millet etc are quite useful. Drink more water/ fluid and take balanced diet with fresh vegetables.

Low dose SSRI (Selective Serotonin Reuptake Inhibitor) group of medication like fluoxetine, paroxetine etc can be given to reduce vasomotor symptoms including depression, insomnia etc. Kindly, consult with doctor for proper prescription.

2) Monarc Sling (Mid-urethral Sling) is very much useful to treat stress urinary incontinence. If you have this problem right now, you can consult with gynecologist to insert new sling again. Along with, you must avoid strenuous activity and heavy work to get better result.

3) Chronic lower abdominal pain on left side may be associated with neuropathic pain if other associated causes are ruled out in the earlier.

Treatment like SSRI drugs, local injection of BTX-A (Botulinum toxin), dietary supplements of Vitamin B-12, antioxidants, alpha lipoic acid, benfotiamine (lipid soluble form of thiamine or B1), iron & calcium are quite useful modalities to reduce chronic pain in your age. Your doctor can help you regarding this.

Hope, I have answered your queries. Let me know, if you need any clarification.

Wish your good health and take care yourself.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor